# SDR 20001229SH008

- Difficulty date: December 18, 2000
- Submitted: December 29, 2000
- Operation: General aviation
- Aircraft: N349Y
- Make and model: Beech 95-A55
- Aircraft serial: TC389
- Engine: Cont IO470L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 630826
- Part serial: 498A112T
- Condition: Delaminated
- Location: Connecting Rod
- Part time: 8 hours
- Component: Connecting Rod
- Component part number: 628752
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS DISASSEMBLED FOR PROPELLER STRIKE INSPECTION, FOUND NR 6 ROD BEARING SURFACE MATERIAL DELAMINATING FROM BEARING EXPOSING BABBITT MATERIAL AND REMAINING BEARINGS SHOWING SIGNS OF THIS CONDITION FORMING ON THEM.  ALL BEARINGS WERE SENT TO TELEDYNE CONTINENTAL MOTORS FOR ANALYTICAL INSPECTION.  THESE BEARINGS WERE REMOVED FROM A TELEDYNE CONTINENTAL MOTORS FACTORY REMANUFACTURED WITH 8.3 TOTAL HOURS AND 12 MONTHS FROM INSTALLATION DATE.  (X)
